MathSciNet Relay Station
MathSciNet bibliographic data
MR172807 (30 #3025) 04.99 (18.10)
Lawvere, F. William An elementary theory of the category of sets. Proc. Nat. Acad. Sci. U.S.A. 52 1964 1506–1511.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement